# SDR CA980810004

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2420 · AC Generation System
- Part: Resistor
- Part number: RWR81S1R00FS
- Condition: Wrong Part
- Location: Gcu
- Component: 51539008D
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) GCU RESISTOR FOR THE RESET CIRCUIT WAS FOUND TO BE UNAPPROVED.
